16 weeks pregnant mother

Question: Taking livogen tablet darken my baby skin

1 Answers
Question
Answer: Hello dear. Congratulations on your pregnancy. The complexion of the foetus which is growing inside your womb will be a mixture of the genes from the father and mother and it has got nothing to do with your diet. Take care.
Similar Questions with Answers
Question: My skin became darken after delivery.... how to get rid of from darken skin
Answer: Dear the darken skin is due to hormonal changes. It will gradually change to normal colour after delivery. Use alovera gel , include more foods with vitamin E in diet. Also papaya is very good for the skin. Make paste with papaya , honey and alovera gel and apply on skin. It will enhance colour
»Read All Answers
Question: Why does black potty comes after taking livogen tablet.
Answer: It happens initially for few days.. Later everything will be fine.. It is because of iron content in the pills.. It must go right within a week.. If not, consult doctor
»Read All Answers
Question: Will phototherapy darken baby skin?
Answer: Hi dear yes it do affect baby skin by giving it a little.bit tan but after that few days it comes to normal so don't worry.
»Read All Answers